# SDR CALA0600479

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 25,415 hours, 3,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR FLIGHT ATTENDANT STATION FLASHLIGHT WAS FOUND INOPERATIVE.  THE FLASHLIGHT BATTERY WAS REMOVED AND REPLACED.
